What ingredient in wellbutrin acts as the stimulant??

Answers (1)

14 Feb 2012

The medication in Wellbutrin is bupropion which is actually not a stimulant though it does affect the brain chemical dopamine just like many stimulants.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Just wondering if anyone else has been experiencing withdrawal with Vyvanse, or other stimulant?

So I have been on Vyvanse for the past three months. Being a stimulant, it was able to help me manage my sleep patterns, and was an excellent ...

1 answer 29 Dec 2010

Why won't my psychiatrist let me try Adderall? Isn't it his job to treat me adequately?

Am 54 and FINALLY took a lengthy test confirming ADHD, (WAIS-IV) , was referred to a psychiatrist who CAN but WON'T let me try a stimulant. He ...

5 answers 24 Mar 2012

If you develop tics from a stimulant med will you get that side effect with all stimulant meds?

My son is 9 and had taken the stimulant vyvanse for 2 years. Just recently he started having severe tics as a side affect. So we stopped giving him ...

2 answers 10 Jan 2013

I read some time back that generic wellbutrin might not work as well as the brand name?

Apparently there was something in the SR version of the generic that showed the active ingredient might not be consistent. Is there any truth to this?

5 answers 4 May 2013

Wellbutrin SR - How long do side effects, especially insomnia, take to diminish?

I have been taking Wellbutrin SR 150mgs daily in AM for 5 days. How long does it take before side effects, especially insomnia, take to subside?

3 answers 19 Nov 2013